Adderall, Effexor, Wellbutrin interactions?
One time I ran out of my Effexor early and went through withdrawal. As a result, my DR decided to start weening me off (now down to 37.5) of it and prescribed me Wellbutrin for my mood and concentration issues.(started Wellbutrin at 150mg and now upped to 300.) Everything seemed fine for the most part, but I had some shakes in my hands which was bareable. But months after, he prescribed me Adderall for my ADD which was great...at first. He started me at 10mg, but I upped it to 20mg for school and I thought I could handle it. Beforehand, I noticed myself getting trigger thumb in my thumbs, then within a week of upping it, my appetite was near gone and my left pinky/ring finger were tingling. The next day, I was getting involuntary twitches in my legs and parts of my torso/back(which seemed to worsen as I took my meds or tried to sit still), jittery/shakiness, as well as my mouth feeling a little numb. I stopped the adderall, but the twitches have persisted and I'm quite scared. Does anyone know the problem?
Take in mind, I'm a dumb young man and I smoke A LOT of pot(which I now intend to quit) as well as take benadryl as a sleep aid. For my thumbs, I was prescribed diclofenac sodium. I have an appointment to see my shrink, but it's in a few days. :(
Adderall 10, then 20mg
Effexor 75, then 37.5mg
|All times are GMT -7. The time now is 12:14 AM.|